# SDR CALA2017020300234

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 63,383 hours, 7,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN ZONE A PARTITION LOWER AREA TWO EMERGENCY LIGHT LENS DAMAGED.  REPLACED THE MERGENCY LIGHT ASSY AND OP TESTED NORMAL IAW AMM 33-51-05-960 -802, REV 78.
